MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, GNP .5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note 1: manufacturer contacted customer in a follow-up call on 16-jan-2025 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated he did not receive the replacement products, he had only received a return label.Product was to be re-shipped to customer.Note 2: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes, stating that the plunger on the 31g syringes did not work.Complaint was initially reported via e-mail and customer was contacted by telephone.Customer stated he is using the syringes to administer insulin to his dog.Customer stated that on 3 out of the last 14 syringes "the plunger seal is stuck in the end of the barrel and the plunger pulls off of it when pulling back." the package was not open or damaged when received by the customer.No symptoms or medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 20-mar-2025: h6: updated fda¿s type, findings and conclusions codes.H10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key21229954
Report Number1000113657-2025-00022
Device Sequence Number20722912
Product Code FMF
UDI-Device Identifier00021292005870
UDI-Public(01)00021292005870(17)290320(10)NP24061
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, GNP .5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP24061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date12/31/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown